Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :39 Issue : 1 2012      Add To Cart                                                                    Download

On convergence of series of fuzzy real numbers

Auther : BINOD CHANDRA TRIPATHY AND PARITOSH CHANDRA DAS

 

*Mathematical Sciences Division, Institute of Advanced Study in Science and Technology, Paschim Boragaon, Garchuk, Guwahati - 781035, Assam, India.
e-mail: 1 tripathybc@yahoo.com ; tripathybc@rediffmail.com  
**Department of Mathematics, Rangia College, Rangia -781354, Kamrup, Assam, India.
 
 
ABSTRACT
 
In this article we investigate different properties of the notion ofconvergence of series for fuzzy real numbers. Different cases have been discussed in detail regarding the convergence of series of fuzzy numbers. A computer programme is written to find out the values of the a-cuts of the terms of the series while showing that the convergence of the series does not imply that the series is absolutely convergent.
 
Key Words: Absolute convergence; convergent series; fuzzy real number; partial sum.      
AMS Classification No.  40A 05, 40D25
 

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55644

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law